# SDR SIMA981738

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gulley
- Part number: S5367121729801
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND RAIN GULLEY ON PASSENGER DOOR SILL PLATE TO HAVE CORROSION.  REMOVED AND REPLACED RAIN GULLEY ON PASSENGER DOOR SILL PLATE.  (X)
